# SDR CALA2023032000796

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: D534753020000
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FAIRING SUPPORT CHAFED THRU AT FWD LOWER EDGE. GE N BY N078599 ON HAECO LCQ NR 9294394/20394 REMOVED AND REPLACED AFT CARGO DOOR RIB IAW A319 SRM 51-72-11 AN D 51-42-11/001 ACMP BY MECH V077956 INSP BY V926223
